Alert archive / Wisconsin / Gale Watches in 2019
Gale Watch 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Sep 26, 2019, 3:02 AM CDT. It took effect at Sep 27, 2019, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 26, 2019, 3:02 AM CDT (08:02 UTC)
- In effect from
- Sep 27, 2019, 7:00 AM CDT
- Expired
- Sep 26, 2019, 2:54 PM CDT
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
000 WHUS73 KMKX 260802 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 302 AM CDT THU SEP 26 2019 ...STRONG SOUTH WINDS EXPECTED LATER TONIGHT INTO FRIDAY... .SOUTH GALES OF 35 TO 40 KNOTS ARE POSSIBLE LATER TONIGHT INTO FRIDAY ACROSS THE OPEN WATERS OF LAKE MICHIGAN. THIS WILL BRING BUILDING WAVES FRIDAY AS WELL. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-261615- /O.NEW.KMKX.GL.A.0021.190927T1200Z-190927T2100Z/ LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID-LINE OF LAKE.- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR TO MICHIGAN CITY IN 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST JOSEPH TO SOUTH HAVEN MI 5NM OFFSHORE TO MID LAKE- 302 AM CDT THU SEP 26 2019 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH INCREASING TO 35 TO 40 KNOT GALES AT TIMES FRIDAY. * WAVES: BUILDING TO 4 TO 7 FEET FRIDAY, THEN DECREASING FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WOOD WWW.WEATHER.GOV/MKX
3 follow-up statements
761 WHUS73 KMKX 260918 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Milwaukee/Sullivan WI 418 AM CDT Thu Sep 26 2019 ...Strong South Winds Expected Later Tonight Into Friday... .South gales of 35 to 40 knots are possible later tonight into Friday across the open waters of Lake Michigan. This will bring building waves Friday into Friday night as well. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-261730- /O.CON.KMKX.GL.A.0021.190927T1200Z-190927T2100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 418 AM CDT Thu Sep 26 2019 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS: South increasing to 35 to 40 knot gales at times Friday. * WAVES: Waves 4 to 7 feet occasionally to 9 feet Friday morning, building to 8 to 12 ft occasionally to 16 ft Friday afternoon and evening. Waves subsiding to 4 to 6 feet occasionally to 8 feet later Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx
566 WHUS73 KMKX 261440 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 940 AM CDT Thu Sep 26 2019 ...Strong South Winds Expected Later Tonight Into Friday... .South gales of 35 to 40 knots are possible later tonight into Friday across the open waters of Lake Michigan. This will bring building waves Friday into Friday night as well. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-270100- /O.CON.KMKX.GL.A.0021.190927T1200Z-190927T2100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 940 AM CDT Thu Sep 26 2019 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS: South increasing to 35 to 40 knot gales at times Friday. * WAVES: Waves 4 to 7 feet occasionally to 9 feet Friday morning, building to 8 to 12 ft occasionally to 16 ft Friday afternoon and evening. Waves subsiding to 4 to 6 feet occasionally to 8 feet later Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx
050 WHUS73 KMKX 261954 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 254 PM CDT Thu Sep 26 2019 ...Strong South Winds Expected Late Tonight Into Friday... .South gales of 35 to 40 knots are possible late tonight into Friday across the open waters of Lake Michigan. This will bring building waves Friday into Friday night as well. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-270500- /O.UPG.KMKX.GL.A.0021.190927T1200Z-190927T2100Z/ /O.NEW.KMKX.GL.W.0037.190927T1200Z-190927T2100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 254 PM CDT Thu Sep 26 2019 ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM CDT FRIDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 7 AM to 4 PM CDT Friday. The Gale Watch is no longer in effect. * WINDS: South increasing to 35 to 40 knot gales at times Friday. * WAVES: Waves 4 to 7 feet occasionally to 9 feet Friday morning, building to 8 to 12 ft occasionally to 16 ft Friday afternoon and evening. Waves subsiding to 4 to 6 feet occasionally to 8 feet later Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-270500- /O.NEW.KMKX.SC.Y.0081.190927T1200Z-190927T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 254 PM CDT Thu Sep 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT FRIDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 7 AM to 4 PM CDT Friday. * WINDS: South to southwest 20 to 30 knots. * WAVES: 2 to 3 feet building to 4 to 6 feet by late morning. Waves up to 8 feet possible towards the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Sep 25, 11:07 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Sep 25, 11:07 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1107 PM CDT Wed Sep 25 2019 .UPDATE... The mid and high level clouds are starting to clear out of southwest WI and will continue to push out of the rest of southern Wisconsin over the next few hours. Temps have held up due to the blanket of clouds, but should drop quickly once things clear out. && .AVIATION(06Z TAFS)... VFR conditions are expected through the TAF period. Mid and high level clouds will push out of southern Wisconsin by 08z Thursday leaving mostly clear skies for much of the remaining TAF period. Look for westerly winds less than 10kt, backing to the southwest then south late Thursday afternoon and Thursday night. && .PREV DISCUSSION... (Issued 835 PM CDT Wed Sep 25 2019) UPDATE... No changes to the short range forecast. It remains on track. MARINE... High pressure over the Central Plains will track to central Illinois by Thursday afternoon. Expect persistent, but weakening westerly winds through Thursday. As the high slides off to the east and a trough of low pressure approaches from the west, winds will turn to the southwest then south Thursday night and steadily increase through Friday. Winds could reach gale force levels for a time late Thursday night and especially on Friday as the pressure gradient tightens up ahead of the trough/cold front. The cold front will sweep through Friday night bringing brisk north to northeast winds into Saturday. PREV DISCUSSION... (Issued 602 PM CDT Wed Sep 25 2019) UPDATE... The thick mid level clouds will be with us through the evening, clearing out after midnight. Otherwise, a quiet night taking shape. AVIATION(00Z TAFS)... VFR conditions are expected through the TAF period. The mid level clouds across the area will clear out after about 04-06z Thursday. Otherwise, high pressure moving through will bring mostly clear skies and light westerly winds for Thursday. PREV DISCUSSION... (Issued 343 PM CDT Wed Sep 25 2019) SHORT TERM... Tonight and Thursday - Confidence...Medium to High Pressure gradient will ease somewhat tonight as high pressure settles into the central Plains and the Canadian low moves further away. Stratocu field associated with cyclonic flow and low level thermal trough will gradually dissipate this evening. Mid level deck continues to stream east from the Plains so MOS looks on track with BKN/OVC conditions into the night. Surface high will shift east into Ohio Valley on Thursday. Quiet conditions to persist. West winds will start to turn more to the southwest in the afternoon. LONG TERM... Thursday Night through Friday Night... Forecast Confidence is Medium. Return flow around the departing surface high will bring increasing southerly winds to southern WI after midnight Thursday night. Low level warm air advection and upper divergence with the right entrance region of an upper jet could bring scattered showers and thunderstorms into southern Wisconsin by late Thursday night. This forcing will remain in place all day Friday. Several rounds of showers and thunderstorms are expected to track through eastern Iowa, northern Illinois, and southern Wisconsin throughout the day. Timing is still uncertain since the forcing is subtle. Precipitable water values will be in the 1.75 to 2 inch range which is very high for this time of year. Heavy rain is possible. Southern WI is clipped by the Slight Risk for excessive rainfall by WPC at this time. The forecast storm total of around 1 inch falls in the 50th percentile for possible QPF amounts, so I would say we're on the conservative side at this time. Saturday through Wednesday... Forecast Confidence is Medium. Saturday looks like southern WI will be entirely in the dry air, with the front draped across northern or central IL. A few models keep the front up by the WI/IL border. Brisk northerly winds will switch to the east Saturday afternoon and night. The next chance for storms will arrive late Saturday night or Sunday morning as low pressure approaches from the Northern Plains. Warm air advection scattered showers and storms will be possible most of the day Sunday, although it does not look like an all day wash out. The main focus for convection will move up to northern WI Sunday night and Monday. There is still uncertainty about precip chances in the warm sector early next week, but it appears the main cold front will move through southern WI Tuesday evening. There is a potential for that front to hang up over southern WI and bring repeated rounds of showers/storms all the way through Thursday. AVIATION(21Z TAFS)...Cyclonic flow/low level thermal trough induced CU field paralleling wind field. This will dissipate diurnally. Mid deck streaming east from Iowa/srn MN into srn WI. High pressure will build into central Plains tonight. West winds will east tonight though enough of a pressure gradient to keep winds steady around 10 knots. Winds will turn to the southwest Thursday afternoon. MARINE...Small Craft Advisory has been extended from 4 pm to 6 pm to account for a little longer period of gusty west winds. A westerly wind regime will dominate into Thursday in the wake of a cold front. Pressure gradient will remain in place between Canadian low pressure and high pressure moving through the central Plains and into the Ohio Valley by days end Thursday. Winds will start to turn more southwest later Thursday afternoon. Still looking at potential for some south gales late Thursday night and especially on Friday as pressure gradient tightens up ahead of next low pressure system/cold front. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Davis Tonight/Thursday and Aviation/Marine...Davis Thursday Night through Wednesday...Cronce
Hazardous weather outlook, Sep 25, 5:50 PM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 550 PM CDT Wed Sep 25 2019 WIZ046-047-051-052-056>060-062>072-262300- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 550 PM CDT Wed Sep 25 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorm chances will return to the area late Thursday night through Friday night. Locally heavy rain will be possible on Friday across the area. Additional thunderstorm chances will develop Sunday and continue through the middle part of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ643>646-262300- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 550 PM CDT Wed Sep 25 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorm chances will return to the area late Thursday night and on Friday. Additional thunderstorm chances will develop Sunday and continue through the middle part of next week. Winds will likely reach Small Craft Advisory levels on Friday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-262300- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 550 PM CDT Wed Sep 25 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No Hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorm chances will return to the area late Thursday night and on Friday. Additional thunderstorm chances will develop Sunday and continue through the middle part of next week. Strong south winds will begin late Thursday night and persist through much of the day Friday. Gales appear increasingly likely during this time across the open waters. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 2:54 PM CDT | Gale Warning | MKX | 25 hr | |
| Sep 26, 2:54 PM CDT | Small Craft Advisory | MKX | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.